Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the intersection forms of spin 4–manifolds bounded by spherical 3–manifolds

Masaaki Ue

Algebraic & Geometric Topology 1 (2001) 549–578
Bibliography
1 D J Acosta, A Furuta-like inequality for Spin orbifolds and the minimal genus problem, Topology Appl. 114 (2001) 91 MR1830326
2 C Bohr, R Lee, Homology cobordism and classical knot invariants, Comment. Math. Helv. 77 (2002) 363 MR1915046
3 Y Fukumoto, On an invariant of plumbed homology 3–spheres, J. Math. Kyoto Univ. 40 (2000) 379 MR1787877
4 Y Fukumoto, M Furuta, Homology 3–spheres bounding acyclic 4–manifolds, Math. Res. Lett. 7 (2000) 757 MR1809299
5 Y Fukumoto, M Furuta, M Ue, $W$–invariants and Neumann–Siebenmann invariants for Seifert homology 3–spheres, Topology Appl. 116 (2001) 333 MR1857670
6 K A Frøyshov, The Seiberg–Witten equations and four-manifolds with boundary, Math. Res. Lett. 3 (1996) 373 MR1397685
7 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
8 M Furuta, Monopole equation and the $11/8$–conjecture, Math. Res. Lett. 8 (2001) 279 MR1839478
9 M Furuta, private communication
10 L Guillou, A Marin, Une extension d'un théorème de Rohlin sur la signature, from: "Seminar on Real Algebraic Geometry (Paris, 1977/1978 and Paris, 1978/1979)", Publ. Math. Univ. Paris VII 9, Univ. Paris VII (1980) 69 MR700837
11 T Kawasaki, The signature theorem for $V$–manifolds, Topology 17 (1978) 75 MR0474432
12 T Kawasaki, The index of elliptic operators over $V$–manifolds, Nagoya Math. J. 84 (1981) 135 MR641150
13 T Lawson, Normal bundles for an embedded $\mathbb{R}\mathrm{P}^2$ in a positive definite 4–manifold, J. Differential Geom. 22 (1985) 215 MR834277
14 Y Matsumoto, An elementary proof of Rochlin's signature theorem and its extension by Guillou and Marin, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 119 MR900248
15 W D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu$–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)", Lecture Notes in Math. 664, Springer (1978) 163 MR518415
16 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
17 N Saveliev, Fukumoto–Furuta invariants of plumbed homology 3–spheres, Pacific J. Math. 205 (2002) 465 MR1922741
18 Y Yamada, private communication